# SDR CALA2018051501289

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 90,483 hours, 12,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R2 DOOR HAD ONE EMERGENCY LIGHT BATTERY PACK M33097 TO HAVE LOW CAPACITY.  REPLACED BATTERY  PACK.  OP TESTED GOOD IAW AMM 33-51-06-960-802, REV 82.
